Couldn't find what you looking for?

TRY OUR SEARCH!

I only had 2 depo shots (One in April, One in early August), I was due for my next shot early november, but I decided to stop taking depo due to bad side effects (hair falling out in clumps, developing stretch marks when I wasent losing or gaining weight). Now I have having pregnancy symptoms, they have only been going on for about 2- 2 1/2 weeks, the symptoms are frequent headaches (I never had these before), hardening of my abdomen, my abdomen growing (its past my hip bones), nausea, bumps around my nipples which I have found out are called Montgomery's Tubercules, and very light bleeding that only lasts an hour or so every few days. Now I am wondering if it is possible that I am pregnant, I have heard that women cannot get pregnant until 9-12 months after discontinuing depo, but that's only after long periods of use. I have found no information about taking depo for a very short period of time and it's effects on getting pregnant after discontinuing. Is it possible that I am pregnant?

Loading...

I dont believe your uterus would be that big in such a short period of time...sometime there are side effects of stopping birth control that are like pregnancy but i'd just suggest..take a pregnancy test.
Reply

Loading...